# SDR ASMF2018101509022

- Difficulty date: September 25, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N520AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 29052
- Aircraft time: 59,181 hours, 21,539 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Hydrauylic Sys
- Part time: 10,678 hours, 4,124 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOW PRESSURE HYDRAULIC PUMP SYSTEM B. CAPTAIN REPORTED THAT DURING CRUISE THE LOW PRESSURE HYDRAULIC PUMP SYSTEM B LIGHTS TURNED ON, SO FLIGHT CREW ACCOMPLISHED THE QRH 13.6 PROCEDURE. MAINTENANCE PERSONNEL PERFORMED REVISION DETECTING THE HYDRAULIC LINE LOOSED AND DAMAGED INDUCING LEAKING IAW FIM 29-30 TASK 813 PROCEDURE; SO THE HYDRAULIC PRESSURE LINE P/N 155016-20-11 WAS REPLACED IAW AMM 29-11-21, TESTED CORRECT. AT MEX, AS PRECAUTIONARY ACTION, THE RIGHT HYDRAULIC PUMP WAS REPLACED IAW AMM 29-11-11, TESTED CORRECT.
